Tendinitis recurrente después de tratamiento con 2 diferentes fluoroquinolones.

Burkhardt O, Kohnlein T, Pap T, Welte T.
Department of Pulmonary and Critical Care Medicine, University Otto-von-Guericke, Magdeburg, Germany. olaf.burkhardt@medizin.uni-magdeburg.de

Tendinopathies with and without tendon rupture are rare adverse events, occurring mainly following older fluoroquinolones, but recently also to an increasing extent following levofloxacin. We report the first case of tendinitis after treatment with moxifloxacin, and of recurrent tendinitis after treatment with 2 different fluoroquinolones. From these findings we conclude hitherto unexplained class effect of fluoroquinolones in respect of the development of tendinitis.

Scand J Infect Dis. 2004;36(4):315-6.

Check Also

Association of age with incidence and timing of recurrence after microdiscectomy for lumbar disc herniation

Última actualización 12/04/21 Siccoli, A., Schröder, M.L. & Staartjes, V.E. Association of age with incidence …